# SDR REXA2025120100994

- Difficulty date: October 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: CC67018054
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AILERON WING SIDE NR 3 LUG OTBD AND INBD BORES TO BE PREVIOUSLY OVERSIZED.   COMPLIED WITH STEP #7 (A) OF MHIRJ REO 690-57-51-490 REV. -- DATED 2025-11-08. STEP #7 (A) - FABRICATED (QTY. 2) O/S AILERON BUSHINGS (P.N. 690-57-51-490-1 / -2) USING MATERIAL AMS 4640 (P.O. 5-44124). PERFORMED LPI ON RIGHT AILERON #3 NEWLY FABRICATED BUSHINGS (2EA) IAW MHIRJ REO 690-57-51-490 REV-- DATED 2025-11-08 STEP 7.B. NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH STEP 7.C OF MHIRJ REO 690-57-51-490 REV. -- DATED 2025-11-08. (CADPLATE) INSTALLED 2 EA. NEWLY FABRICATED BUSHINGS AT R/H AILERON WING SIDE #3 HINGE FITTING AND VERIFIED ID MEASURES 0.6880"" IAW REMAINING STEPS 8 & 9 OF REO 690-57-51-490 REV-A DATED 2025-11-15. LPI PEROFORMED IAW REO 690-57-51-490 REV -A DATED 2025-11-15 STEP 3 NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH STEPS 1,2,4-6 (VERIFIED LUG BORES MEASURE IN RANGE OF 0.9060"" - 0.9066"", VISUALLY INSPECTED, RESTORED FINISH) OF REO 690-57-51-490 REV-A DATED 2025-11-15."
